August  2019, 39(8): 4875-4893. doi: 10.3934/dcds.2019199

The Chern-Simons-Higgs and the Chern-Simons-Dirac equations in Fourier-Lebesgue spaces

Fakultät für Mathematik und Naturwissenschaften, Bergische Universität Wuppertal, Gaußstr. 20, 42119 Wuppertal, Germany

Received  November 2018 Revised  January 2019 Published  May 2019

The Chern-Simons-Higgs and the Chern-Simons-Dirac systems in Lorenz gauge are locally well-posed in suitable Fourier-Lebesgue spaces $ \hat{H}^{s, r} $. Our aim is to minimize $ s = s(r) $ in the range $ 1<r \le 2 $. If $ r \to 1 $ we show that we almost reach the critical regularity dictated by scaling. In the classical case $ r = 2 $ the results are due to Huh and Oh. Crucial is the fact that the decisive quadratic nonlinearities fulfill a null condition.

Citation: Hartmut Pecher. The Chern-Simons-Higgs and the Chern-Simons-Dirac equations in Fourier-Lebesgue spaces. Discrete & Continuous Dynamical Systems - A, 2019, 39 (8) : 4875-4893. doi: 10.3934/dcds.2019199
References:
[1]

N. BourneveasT. Candy and S. Machihara, A note on the Chern-Simons-Dirac equations in the Coulomb gauge, Discr. Cont. Dyn. Syst., 34 (2014), 2693-2701. doi: 10.3934/dcds.2014.34.2693.

[2]

Y. M. ChoJ. W. Kim and D. H. Park, Fermionic vortex solutions in Chern-Simons electrodynamics, Phys. Rev. D, 45 (1992), 3802-3806. doi: 10.1103/PhysRevD.45.3802.

[3]

P. d'AnconaD. Foschi and S. Selberg, Product estimates for wave-Sobolev spaces in 2+1 and 1+1 dimensions, Contemp. Math., 526 (2010), 125-150. doi: 10.1090/conm/526/10379.

[4]

P. d'AnconaD. Foschi and S. Selberg, Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system, J. Eur. Math. Soc., 9 (2007), 877-899. doi: 10.4171/JEMS/100.

[5]

D. Foschi and S. Klainerman, Bilinear space-time estimates for homogeneous wave equations, Ann. Sc. ENS. 4. serie, 33 (2000), 211-274. doi: 10.1016/S0012-9593(00)00109-9.

[6]

V. Grigoryan and A. Nahmod, Almost critical wee-posedmess for nonlinear wave equation with $Q_{\mu \nu}$ null forms in 2D, Math. Res. Letters, 21 (2014), 313-332. doi: 10.4310/MRL.2014.v21.n2.a9.

[7]

V. Grigoryan and A. Tanguay, Improved well-poseness for the quadratic derivative nonlinear wave equation in 2D, Preprint, arXiv: 1308.1719.

[8]

A. Grünrock, An improved local well-posedness result for the modified KdV equation, Int. Math. Res. Not., (2004), 3287–3308. doi: 10.1155/S1073792804140981.

[9]

A. Grünrock, On the wave equation with quadratic nonlinearities in three space dimensions, Hyperbolic Diff. Equ., 8 (2011), 1-8. doi: 10.1142/S0219891611002305.

[10]

A. Grünrock and L. Vega, Local well-posedness for the modified KdV equation in almost critical $\hat{H}^r_s$ -spaces, Trans. Amer. Mat. Soc., 361 (2009), 5681-5694. doi: 10.1090/S0002-9947-09-04611-X.

[11]

J. HongY. Kim and P. Y. Pac, Multivortex solutions of the abelian Chern-Simons-Higgs theory, Phys. Rev. Letters, 64 (1990), 2230-2233. doi: 10.1103/PhysRevLett.64.2230.

[12]

H. Huh, Cauchy problem for the Fermion field equation coupled with the Chern-Simons gauge, Lett. Math. Phys., 79 (2007), 75-94. doi: 10.1007/s11005-006-0118-y.

[13]

H. Huh and S.-J. Oh, Low regularity solutions to the Chern-Simons-Dirac and the Chern-Simons-Higgs equations in the Lorenz gauge, Comm. PDE, 41 (2016), 375-397. doi: 10.1080/03605302.2015.1132730.

[14]

R. Jackiw and E. J. Weinberg, Self-dual Chern-Simons vortices, Phys. Rev. Letters, 64 (1990), 2234-2237. doi: 10.1103/PhysRevLett.64.2234.

[15]

S. Li and R. K. Bhaduri, Planar solitons of the gauged Dirac equation, Phys. Rev. D, 43 (1991), 3573-3574.

[16]

H. Pecher, Low regularity solutions for Chern-Simons-Dirac systems in the temporal and Coulomb gauge, Electron. J. Differential Equations, 2016 (2016), 1-16.

[17]

H. Pecher, Global well-posedness in energy space for the Chern-Simons-Higgs system in temporal gauge, J. Hyperbolic Diff. Equ., 13 (2016), 331-351. doi: 10.1142/S0219891616500107.

[18]

S. Selberg, Bilinear Fourier restriction estimates related to the 2D wave equation, Adv. Diff. Equ., 16 (2011), 667-690.

[19]

S. Selberg and A. Tesfahun, Global well-posedness of the Chern-Simons-Higgs equations with finite energy, Discrete Cont. Dyn. Syst., 33 (2013), 2531-2546. doi: 10.3934/dcds.2013.33.2531.

[20]

A. Vargas and L. Vega, Global wellposedness for 1D non-linear Schrödinger equation for data with an infinite $L^2$-norm, J. Math. Pures Appl., 80 (2001), 1029-1044. doi: 10.1016/S0021-7824(01)01224-7.

show all references

References:
[1]

N. BourneveasT. Candy and S. Machihara, A note on the Chern-Simons-Dirac equations in the Coulomb gauge, Discr. Cont. Dyn. Syst., 34 (2014), 2693-2701. doi: 10.3934/dcds.2014.34.2693.

[2]

Y. M. ChoJ. W. Kim and D. H. Park, Fermionic vortex solutions in Chern-Simons electrodynamics, Phys. Rev. D, 45 (1992), 3802-3806. doi: 10.1103/PhysRevD.45.3802.

[3]

P. d'AnconaD. Foschi and S. Selberg, Product estimates for wave-Sobolev spaces in 2+1 and 1+1 dimensions, Contemp. Math., 526 (2010), 125-150. doi: 10.1090/conm/526/10379.

[4]

P. d'AnconaD. Foschi and S. Selberg, Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system, J. Eur. Math. Soc., 9 (2007), 877-899. doi: 10.4171/JEMS/100.

[5]

D. Foschi and S. Klainerman, Bilinear space-time estimates for homogeneous wave equations, Ann. Sc. ENS. 4. serie, 33 (2000), 211-274. doi: 10.1016/S0012-9593(00)00109-9.

[6]

V. Grigoryan and A. Nahmod, Almost critical wee-posedmess for nonlinear wave equation with $Q_{\mu \nu}$ null forms in 2D, Math. Res. Letters, 21 (2014), 313-332. doi: 10.4310/MRL.2014.v21.n2.a9.

[7]

V. Grigoryan and A. Tanguay, Improved well-poseness for the quadratic derivative nonlinear wave equation in 2D, Preprint, arXiv: 1308.1719.

[8]

A. Grünrock, An improved local well-posedness result for the modified KdV equation, Int. Math. Res. Not., (2004), 3287–3308. doi: 10.1155/S1073792804140981.

[9]

A. Grünrock, On the wave equation with quadratic nonlinearities in three space dimensions, Hyperbolic Diff. Equ., 8 (2011), 1-8. doi: 10.1142/S0219891611002305.

[10]

A. Grünrock and L. Vega, Local well-posedness for the modified KdV equation in almost critical $\hat{H}^r_s$ -spaces, Trans. Amer. Mat. Soc., 361 (2009), 5681-5694. doi: 10.1090/S0002-9947-09-04611-X.

[11]

J. HongY. Kim and P. Y. Pac, Multivortex solutions of the abelian Chern-Simons-Higgs theory, Phys. Rev. Letters, 64 (1990), 2230-2233. doi: 10.1103/PhysRevLett.64.2230.

[12]

H. Huh, Cauchy problem for the Fermion field equation coupled with the Chern-Simons gauge, Lett. Math. Phys., 79 (2007), 75-94. doi: 10.1007/s11005-006-0118-y.

[13]

H. Huh and S.-J. Oh, Low regularity solutions to the Chern-Simons-Dirac and the Chern-Simons-Higgs equations in the Lorenz gauge, Comm. PDE, 41 (2016), 375-397. doi: 10.1080/03605302.2015.1132730.

[14]

R. Jackiw and E. J. Weinberg, Self-dual Chern-Simons vortices, Phys. Rev. Letters, 64 (1990), 2234-2237. doi: 10.1103/PhysRevLett.64.2234.

[15]

S. Li and R. K. Bhaduri, Planar solitons of the gauged Dirac equation, Phys. Rev. D, 43 (1991), 3573-3574.

[16]

H. Pecher, Low regularity solutions for Chern-Simons-Dirac systems in the temporal and Coulomb gauge, Electron. J. Differential Equations, 2016 (2016), 1-16.

[17]

H. Pecher, Global well-posedness in energy space for the Chern-Simons-Higgs system in temporal gauge, J. Hyperbolic Diff. Equ., 13 (2016), 331-351. doi: 10.1142/S0219891616500107.

[18]

S. Selberg, Bilinear Fourier restriction estimates related to the 2D wave equation, Adv. Diff. Equ., 16 (2011), 667-690.

[19]

S. Selberg and A. Tesfahun, Global well-posedness of the Chern-Simons-Higgs equations with finite energy, Discrete Cont. Dyn. Syst., 33 (2013), 2531-2546. doi: 10.3934/dcds.2013.33.2531.

[20]

A. Vargas and L. Vega, Global wellposedness for 1D non-linear Schrödinger equation for data with an infinite $L^2$-norm, J. Math. Pures Appl., 80 (2001), 1029-1044. doi: 10.1016/S0021-7824(01)01224-7.

[1]

Jianjun Yuan. On the well-posedness of Maxwell-Chern-Simons-Higgs system in the Lorenz gauge. Discrete & Continuous Dynamical Systems - A, 2014, 34 (5) : 2389-2403. doi: 10.3934/dcds.2014.34.2389

[2]

Sigmund Selberg, Achenef Tesfahun. Global well-posedness of the Chern-Simons-Higgs equations with finite energy. Discrete & Continuous Dynamical Systems - A, 2013, 33 (6) : 2531-2546. doi: 10.3934/dcds.2013.33.2531

[3]

Nikolaos Bournaveas, Timothy Candy, Shuji Machihara. A note on the Chern-Simons-Dirac equations in the Coulomb gauge. Discrete & Continuous Dynamical Systems - A, 2014, 34 (7) : 2693-2701. doi: 10.3934/dcds.2014.34.2693

[4]

Hartmut Pecher. Local solutions with infinite energy of the Maxwell-Chern-Simons-Higgs system in Lorenz gauge. Discrete & Continuous Dynamical Systems - A, 2016, 36 (4) : 2193-2204. doi: 10.3934/dcds.2016.36.2193

[5]

Hyungjin Huh. Towards the Chern-Simons-Higgs equation with finite energy. Discrete & Continuous Dynamical Systems - A, 2011, 30 (4) : 1145-1159. doi: 10.3934/dcds.2011.30.1145

[6]

Youngae Lee. Topological solutions in the Maxwell-Chern-Simons model with anomalous magnetic moment. Discrete & Continuous Dynamical Systems - A, 2018, 38 (3) : 1293-1314. doi: 10.3934/dcds.2018053

[7]

Youngae Lee. Non-topological solutions in a generalized Chern-Simons model on torus. Communications on Pure & Applied Analysis, 2017, 16 (4) : 1315-1330. doi: 10.3934/cpaa.2017064

[8]

Youyan Wan, Jinggang Tan. The existence of nontrivial solutions to Chern-Simons-Schrödinger systems. Discrete & Continuous Dynamical Systems - A, 2017, 37 (5) : 2765-2786. doi: 10.3934/dcds.2017119

[9]

Nikolaos Bournaveas. Local well-posedness for a nonlinear dirac equation in spaces of almost critical dimension. Discrete & Continuous Dynamical Systems - A, 2008, 20 (3) : 605-616. doi: 10.3934/dcds.2008.20.605

[10]

Kwangseok Choe, Jongmin Han, Chang-Shou Lin. Bubbling solutions for the Chern-Simons gauged $O(3)$ sigma model in $\mathbb{R}^2$. Discrete & Continuous Dynamical Systems - A, 2014, 34 (7) : 2703-2728. doi: 10.3934/dcds.2014.34.2703

[11]

Hartmut Pecher. Local well-posedness for the nonlinear Dirac equation in two space dimensions. Communications on Pure & Applied Analysis, 2014, 13 (2) : 673-685. doi: 10.3934/cpaa.2014.13.673

[12]

Kwangseok Choe, Hyungjin Huh. Chern-Simons gauged sigma model into $ \mathbb{H}^2 $ and its self-dual equations. Discrete & Continuous Dynamical Systems - A, 2019, 39 (8) : 4613-4646. doi: 10.3934/dcds.2019189

[13]

Hartmut Pecher. Corrigendum of "Local well-posedness for the nonlinear Dirac equation in two space dimensions". Communications on Pure & Applied Analysis, 2015, 14 (2) : 737-742. doi: 10.3934/cpaa.2015.14.737

[14]

Sergey Zelik, Jon Pennant. Global well-posedness in uniformly local spaces for the Cahn-Hilliard equation in $\mathbb{R}^3$. Communications on Pure & Applied Analysis, 2013, 12 (1) : 461-480. doi: 10.3934/cpaa.2013.12.461

[15]

Luiz Gustavo Farah. Local solutions in Sobolev spaces and unconditional well-posedness for the generalized Boussinesq equation. Communications on Pure & Applied Analysis, 2009, 8 (5) : 1521-1539. doi: 10.3934/cpaa.2009.8.1521

[16]

Fucai Li, Yanmin Mu, Dehua Wang. Local well-posedness and low Mach number limit of the compressible magnetohydrodynamic equations in critical spaces. Kinetic & Related Models, 2017, 10 (3) : 741-784. doi: 10.3934/krm.2017030

[17]

Boris Kolev. Local well-posedness of the EPDiff equation: A survey. Journal of Geometric Mechanics, 2017, 9 (2) : 167-189. doi: 10.3934/jgm.2017007

[18]

Magdalena Czubak, Nina Pikula. Low regularity well-posedness for the 2D Maxwell-Klein-Gordon equation in the Coulomb gauge. Communications on Pure & Applied Analysis, 2014, 13 (4) : 1669-1683. doi: 10.3934/cpaa.2014.13.1669

[19]

Yong Zhou, Jishan Fan. Local well-posedness for the ideal incompressible density dependent magnetohydrodynamic equations. Communications on Pure & Applied Analysis, 2010, 9 (3) : 813-818. doi: 10.3934/cpaa.2010.9.813

[20]

Caochuan Ma, Zaihong Jiang, Renhui Wan. Local well-posedness for the tropical climate model with fractional velocity diffusion. Kinetic & Related Models, 2016, 9 (3) : 551-570. doi: 10.3934/krm.2016006

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (44)
  • HTML views (94)
  • Cited by (0)

Other articles
by authors

[Back to Top]